# SDR COMA0160129

- Difficulty date: January 17, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 11,414 hours, 10,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER/INTERCOSTAL AT NR 16 WAS DAMAGED DURING REPAIR.  REPAIRED STRINGER/INTERCOSTAL AT FS 310 IAW WVAC E/O 601R-53-2136B.
